# SDR SWAA2022100549176

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FLOOR STRUCTURE INTERCOSTAL AT ABOUT LBL-13 BETWEEN STA 344-360 CRACKED / [01] REMOVED INSTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE ABOUT LBL 11.10 BETWEEN STA 344 TO 360 AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] LOCATED AND DRILLED INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE ABOUT LBL 11.10 BETWEEN STA 344 TO 360 AS PER B737-700 SRM 51-40-05-0G-0;[04] VERIFIED STEP 3 OK TO TREAT AND PRIME BARE AREAS;[05] TREATED AND PRIMED NEW INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE ABOUT LBL 11.10 BETWEEN STA 344 TO 360 AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[06] VERIFIED STEP 5; OK TO INSTALL NEW INTEROSTAL;[07] INSTALLED NEW INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE ABOUT LBL 11.10 BETWEEN STA 344 TO 360 AS PER B737-700 SRM 51-40-02-0G-0;[08] CORRECTION STEP 7: INSTALLED NEW INTERCOSTAL AT PAX CABIN FWD FLOOR STRUCTURE ABOUT LBL 11.10 BETWEEN STA 344 TO 360 AS PER B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING 141A5230; ID:0005;[09] VERIFIED STEP 7 AND 8. TASK COMPLETE.
